# SDR SIMA201128702

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 2,911 hours, 1,881 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3762 THE CREW REPORTED THAT AFTER TAKEOFF A  BIRD STRIKE WAS NOTED.  THE RIGHT ENGINE HAD VIBRATION AND WENT INTO YELLOW AND THEN WENT BACK TO GREEN.  THE FLIGHT ATTENDANT REPORTED A SMOKE ODOR.  THE CREW DECLARED AND EMERGENCY AND RETURNED TO IAH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED BIRD STRIKE WORKCARD 05-002.  FOUND 3 DAMAGED ENGINE FAN BLADES ON RIGHT ENGINE.  REMOVED AND REPLACED BLADES 17, 3, 13, 27, 4, 18 OF THE RIGHT ENGINE IAW AMM 72-21-02 AND PERFORMED VIBE CHECK IAW AMM 71-00-00-720-806.  VIBE CHECK WAS GOOD.  NO SMOKE NOTED DURING ENGINE RUNS.  THE SERIAL NUMBERS ARE:  IHI4851C, IHI471C, IHI4846C, IHI4726C, IHI4765C, IHI4724C.  THE AIRCRAFT WAS RETURNED TO SERVICE.
